Pfizer covid vaccine caused woman’s skin to begin rotting off her face… with horrifying consequences – Dr. Eddy Bettermann MD

The woman was reportedly diagnosed with Stevens-Johnson syndrome, as well as toxic epidermal necrolysis spectrum (SJS / TEN). In a nutshell, the Pfizer shot caused her skin to rot, and it would have continued rotting, eventually killing her, were it not for the emergency intervention.

“TEN is considered a medical emergency and requires immediate discontinuation of the ‘offending agent,’” The Covid Blog reported, noting that vaccines and other pharmaceutical drugs are the primary causes of these conditions.

Similarly, a man by the name of Richard Terrell, located in the United States, developed a full-body rash and swelling for four days after receiving the experimental covid injection from Johnson & Johnson (J&J). Another person, Leigh King from Scotland, developed the same thing after taking the AstraZeneca injection.

Pfizer covid vaccine caused woman’s skin to begin rotting off her face… with horrifying consequences – Dr. Eddy Bettermann MD